MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH
Model Number 357.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part # 357.402, synthes lot # 9902592, supplier lot # na, release to warehouse date: 22 sep 2015, manufactured by synthes (b)(4), no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: locking bolt measuring device f/trochanteric fixation nails was received at us customer quality (cq).Upon visual inspection at cq, it is observed that the components, ball and compression spring are missing from the slider assembly.The rest of the device shows normal wear which would not contribute to the complaint condition.But no broken features were observed with the device.Thus, the complaint cannot be confirmed.Documentation/ specification review: the following drawing(s) was reviewed; -locking bolt measuring device for 153mm sleeve.-slider assembly, locking bolt measuring device.No design issues or discrepancies were found during this investigation.Dimensional inspection: there is conclusive evidence that there are missing components therefore a dimensional inspection will not be completed.Complaint confirmed? no.Investigation conclusion: visual inspection, and document specification review of the received device was performed at cq.The complaint cannot be confirmed as it is observed that there are no broken features.While a definitive root cause could not be determined, it is possible that the maintenance deficiency might have contributed to the complaint condition.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the locking bolt measuring device f/trochanteric fixation nails was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This report involves one (1) locking bolt measuring device f/trochanteric fixation nails.This is report 1 of 1 for (b)(4).

Brand Name
LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9930310
Report Number2939274-2020-01727
Device Sequence Number2415726
Product Code HTJ
UDI-Device Identifier10886982196255
UDI-Public(01)10886982196255
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.402
Device Catalogue Number357.402
Device Lot Number9902592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1